# SDR DXTA2024110801061

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 800 hours, 590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 76072000
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE WE NOTICED THE MAIN CABIN DOOR EXIT LIGHT WAS FLICKERING WHEN THE PAX SAFETY SWITCH WAS OFF. CORRECTIVE ACTION; REMOVED AND REPLACED INERTIA SWITCH SC001 IAW CESSNA MODEL 680A MM 33-50-11. OPS CHECK GOOD.
